Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Using copper-t and bleeding.I am feeding my daughter. Is feeding is the reason for bleeding?

i use copper-t since 20 days back doctor told that it will stop after some days i have 1 year daughter as i am feeding her is that so bleeding occurs
Asked On : Thu, 4 Feb 2010
Answers:  3 Views:  1268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Yes, copper T does cause such problems, my wife had problem with it. You should take it as per the right size. Also if it is troublesome then other methods will have to be tried.

Answered: Thu, 4 Feb 2010
  User's Response
how can use coperty
Answered: Sun, 6 Jun 2010
  User's Response
how can use coperty
Answered: Sun, 6 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor